Showing 50 of 25357 papers

ON THE EXISTENCE OF A SOLUTION OF GENERALIZED PROBLEMS OF SMOOTHING AND EXTRAPOLATION OF RANDOM FUNCTIONS

D. B. Yudin
1967 SovietRxiv: ru-196701.87565

This note studies existence conditions for generalized smoothing and extrapolation problems for random functions and random vector functions when the quality criterion is more general than the usual variance of the error. It formulates the approximation problem in Hilbert spaces generated by covaria…

Regularization of certain pursuit problem

V. E. Tret'yakov
1967 SovietRxiv: ru-196701.87226

The problem of the minimax time $T$ until encounter with respect to a subset of selected coordinates is considered for two linear controllable objects described by identical equations: \begin{gather}\dot{y}=Ay+Bu\quad\dot{z}=Az+Bv,\notag\\y_{i_k}(\tau+T^0)=z_{i_k}(\tau+T^0),\quad T^0=\min_u\max_vT_{…

REPRESENTATIONS OF THE QUATERNION GROUP OVER A NONCONNECTED LOCALLY COMPACT NONDISCRETE FIELD

I. M. Gel'fand, M. I. Graev
1967 SovietRxiv: ru-196701.87110

This paper studies irreducible representations of the projective group of unit quaternions over a nonconnected locally compact nondiscrete field of characteristic not equal to 2, under the stated exclusion of the 2-adic subfield. Using a filtration of the compact quaternion group by normal subgroups…

DEPENDENCE OF THE PROBABILITY OF DEACTIVATION OF VIBRATIONS OF IODINE MOLECULES ON THE RATIO BETWEEN THE COLLISION TIME AND THE VIBRATION PERIOD

N. A. Generalov, V. D. Kosynkin
1967 SovietRxiv: ru-196701.86927

This paper investigates how the probability of deactivation of the first vibrational level of iodine molecules depends on the ratio of collision time to vibrational period, particularly in the poorly studied region where this ratio is near or below unity. Vibrational relaxation times were measured b…

ESTIMATE OF THE DIFFERENCE OF TWO MATRICANTS

S. M. Lozinskii
1967 SovietRxiv: ru-196701.86896

This paper derives estimates for the difference between the matricants, or fundamental matrix solutions, of two linear homogeneous systems of ordinary differential equations with continuous matrix coefficients. It introduces elementwise matrix majorants and a submultiplicative norm, then proves an e…

ON THE THEORY OF $\zeta$-FUNCTIONS OF THREE VARIABLES

N. N. Sandakova
1967 SovietRxiv: ru-196701.86786

This paper studies zeta functions associated with positive definite ternary quadratic forms, focusing on whether the form corresponding to the densest sphere packing in three-dimensional Euclidean space is locally extremal. The author analyzes small determinant-preserving variations of the form, dec…

VARIATIONAL PRINCIPLE OF DYNAMICS IN THE LINEAR THEORY OF ELASTICITY

Unknown
1967 SovietRxiv: ru-196701.86754

The paper formulates a variational principle for dynamics in the linear theory of elasticity that is equivalent to the mixed initial boundary value problem, rather than only to a boundary value formulation. It constructs a functional involving displacement, stress, and strain fields together with ti…

CONTINUOUS LINEAR FORMS

V. D. Golovin
1967 SovietRxiv: ru-196701.86705

The paper studies continuous linear forms on a locally convex inductive limit formed from spaces of real-valued functions with the topology of pointwise convergence, associated with a projective system of sets. It constructs the canonical map from this inductive limit to the function space on the pr…

APPLICATION OF ADJUSTABLE FEEDBACK FOR IDENTIFICATION AND ESTIMATION OF THE STABILITY MARGIN OF STOCHASTIC OBJECTS

V. V. BELYI, M. F. DIMENTBERG
1967 SovietRxiv: ru-196701.86549

The paper considers identification and stability margin estimation for stochastic single-input, single-output objects subject to random disturbances and random parameter variations. It proposes using an adjustable feedback circuit to bring the closed system to a controlled self-oscillatory regime, s…

LOCAL RELAXATION THEORY FOR NONLINEAR EQUATIONS

Unknown
1967 SovietRxiv: ru-196701.86438

The paper develops a local theory of relaxation processes for solving nonlinear equations with potential operators in a real Hilbert space, under assumptions of local differentiability and positive bounded second variation of the associated functional. It introduces relaxation multipliers and angles…

Corrections to the article “Confidence Intervals for Functions of Many Unknown Parameters” (DAN, Vol. 169, No. 4, 1966)

Yu. K. Belyaev
1967 SovietRxiv: ru-196701.86309

This record concerns V. I. Ulomov, A. I. Zakharova, and N. V. Ulomova’s study of the Tashkent earthquake of April 26, 1966, and its repeated shocks. The available text identifies the topic and publication context but does not provide the article’s analytical details, methods, observations, or conclu…

Electron paramagnetic resonance of vanadium and chromium in $\mathrm{CaF}_2$

M. M. Zaripov, V. S. Kropotov, L. D. Livanova, V. G. Stepanov
1967 SovietRxiv: ru-196701.86299

This paper reports electron paramagnetic resonance studies of vanadium and chromium ions isomorphously introduced into calcium fluoride crystals grown from fluorine-saturated melts. The spectra identify two vanadium centers: an isotropic center assigned to V3+ and an axially symmetric center assigne…

ON A PROBLEM OF RESOURCE ALLOCATION IN NETWORK PLANNING

Unknown
1967 SovietRxiv: ru-196701.86185

This paper formulates a resource allocation problem for network planning with discrete time, multiple target events, directive completion dates, noninterchangeable and nonstorable resources, and noninterruptible activities. It shows that the direct schedule formulation leads to an integer nonconvex …

The second boundary value problem for the differential equation of elastic equilibrium of a slanting cylindrical shell

S. M. Belonosov, M. A. Ismailov
1967 SovietRxiv: ru-196701.86086

The Lauricella method is applied to reduce the boundary value problem of the equilibrium of a part of a cylindrical shell, bounded by a simply connected smooth contour, to integral equations. The components of the displacement vector and the rotation angles of the shell normal are specified on the c…

SYMMETRIZABLE SPACES

S. Nedev
1967 SovietRxiv: ru-196701.85941

This paper studies covering and compactness properties of symmetrizable spaces using Arhangel’skii’s notion of weakly discrete systems. It proves that every open cover of a symmetrizable space contains a sigma-weakly discrete refinement, and uses this to show that finally compact symmetrizable space…

CRYSTAL STRUCTURE OF SYNTHETIC Na,Zn-DIORTHOSILICATE Na₂Zn₂[Si₂O₇]

S. T. Amirov, A. V. Nikitin, V. V. Ilyukhin, N. V. Belov
1967 SovietRxiv: ru-196701.85858

The paper determines the crystal structure of a synthetic sodium zinc diorthosilicate phase, Na2Zn2Si2O7, obtained by hydrothermal synthesis in the Na2O, ZnO, SiO2 system and characterized by luminescent properties. Using Weissenberg X-ray intensity data, Patterson analysis, electron-density synthes…

SOLUTION OF BOUNDARY-VALUE PROBLEMS FOR NONLINEAR ORDINARY DIFFERENTIAL EQUATIONS OF SECOND ORDER BY THE STABILIZATION METHOD

E. P. Zhidkov, I. V. Puzynin
1967 SovietRxiv: ru-196701.85742

This paper develops a generalized stabilization method for numerical solution of boundary value problems for nonlinear second order ordinary differential equations with homogeneous endpoint conditions. The method introduces a continuous parameter and replaces the original nonlinear problem by an evo…

On Polynomial Statistics of a Normal Sample

A. A. ZINGER, Academician Yu. V. LINNIK
1967 SovietRxiv: ru-196701.85715

This note studies pairs of polynomial statistics of a repeated standard normal sample and the problem of when their independence, or the related decorrelation moment conditions, forces them to split after an orthogonal transformation into functions of disjoint coordinate sets. Using algebraic geomet…

ON LINEAR DIFFERENTIAL GAMES. 1

L. Pontryagin
1967 SovietRxiv: ru-196701.85554

This note studies a class of linear differential games in a Euclidean space with terminal manifold a subspace, where pursuit and evasion controls enter additively in a linear system. Under convexity and domination assumptions on the projected control images after the linear flow, the paper formulate…

ON FACTOR REPRESENTATIONS OF TYPE \(\mathrm{II}_1\)

V. Ya. Golodets
1967 SovietRxiv: ru-196701.85384

This paper studies factor representations of the Clifford algebra with infinitely many generators, focusing on representations whose generated von Neumann algebra is a type II1 factor. It proves that all such type II1 factor representations are algebraically isomorphic, then gives a unitary classifi…

Review of the book by E. A. Barbashin "Introduction to the Theory of Stability"

Yu. S. Bogdanov, V. A. Pliss
1967 SovietRxiv: ru-196701.85348

This review evaluates E. A. Barbashin’s monograph Introduction to the Theory of Stability, emphasizing its treatment of modern problems in the stability of motion and its relevance for applied mathematics, mechanics, physics, and engineering. The reviewers describe the book’s three-part structure: n…

Representations of cubic $Z$ -rings

Yu. A. Drozd
1967 SovietRxiv: ru-196701.85342

The paper studies representations of cubic orders over the integers and over p-adic integers, using the correspondence between cubic rings and classes of binary cubic forms. It proves that a cubic ring has only finitely many nonisomorphic indecomposable representations precisely when the smaller inv…

SOLUTION OF EQUATIONS IN WORDS WITH THREE UNKNOWNS

Yu. I. Khmelevskii
1967 SovietRxiv: ru-196701.85185

This paper studies the decidability of systems of equations in words with three unknowns, reducing the general problem to one-sided equations and then to the analysis of finite and nonfinite images under specified transformations. It introduces chains of nonfinite images and proves that, for three u…

PARABOLIC EQUATIONS IN SPACES OF MEANS

P. E. Sobolevskii
1967 SovietRxiv: ru-196701.84980

This paper studies coercivity and well-posedness for the abstract Cauchy problem for parabolic equations in a Banach space, extending earlier results from Hölder-type settings to newly defined spaces of means. It introduces integral analogues of abstract Hölder and Sobolev-Slobodetskii spaces, toget…

Comparison of the accuracy of numerical integration of second-order differential equations and the corresponding system of first-order differential equations

L. Ya. Andrianova
1967 SovietRxiv: ru-196701.84880

The paper presents a comparison of the errors of Störmer's method in the case of a single differential equation and Adams' method in the case of the corresponding system of first-order differential equations. The arguments are conducted within the framework of linearized error theory. The considerat…

UNIQUENESS CLASSES FOR THE SOLUTION OF THE CAUCHY PROBLEM FOR LINEAR EQUATIONS WITH RAPIDLY GROWING COEFFICIENTS

Ya. I. Zhitomirskii
1967 SovietRxiv: ru-196701.84863

This paper studies uniqueness and nonuniqueness classes for the Cauchy problem for linear evolution equations whose lower order coefficients may grow rapidly at spatial infinity. Under integrability and subordination assumptions on the coefficients, it gives growth conditions on solutions and their …

ON ONE POSSIBILITY OF INCREASING THE Q-FACTOR OF THE RESONATOR OF A NEODYMIUM OPTICAL QUANTUM GENERATOR

Unknown
1967 SovietRxiv: ru-196701.84762

This paper examines whether thermally induced deformation, usually a source of increased resonator loss in solid-state optical quantum generators, can instead be used to raise the Q-factor of a neodymium-glass laser resonator. The authors measure threshold pumping, generation power, and diffraction …

CRYSTAL STRUCTURE OF VINOGRADOVITE

R. K. Rastsvetaeva, V. I. Simonov, N. V. Belov
1967 SovietRxiv: ru-196701.84627

The paper determines the crystal structure of vinogradovite, a monoclinic sodium titanium silicate mineral from alkaline pegmatites, using three-dimensional X-ray diffraction data and Patterson, minimization, and superposition methods in space group A2/a. The analysis revises the ideal formula to Na…

On mixed derivatives of functions summable with a weight

If
1967 SovietRxiv: ru-196701.84550

This paper studies anisotropic Sobolev type classes on smooth domains in which nonmixed derivatives of different orders are summable with powers of the distance to the boundary as weights. It generalizes a theorem on the summability of mixed derivatives from the whole space to weighted spaces on a c…

Relative controllability of linear dynamical systems with delay

F. M. Kirillova, S. V. Churakova
1967 SovietRxiv: ru-196701.84507

This paper studies relative controllability and time-optimal control for linear dynamical systems with delayed state terms under bounded scalar controls. It introduces a determining equation whose rank conditions characterize relative controllability for stationary systems, gives criteria for the ex…

SOME THEOREMS CONCERNING THE DIMENSION Ind

I. K. Lifanov
1967 SovietRxiv: ru-196701.84506

This note establishes several sum theorems for the large inductive dimension Ind in normal Hausdorff spaces, weakening earlier hereditary normality assumptions by imposing conditions on intersections or on normally situated closed subsets. It proves that a normal space that is the union of closed su…

ON THE STRUCTURE OF THE SET OF POINTS OF MUTUAL UNIQUENESS UNDER CONTINUOUS MAPPINGS OF MANIFOLDS

A. P. Savin
1967 SovietRxiv: ru-196701.84488

The paper studies continuous mappings of closed n-dimensional manifolds onto closed n-dimensional manifolds when the mapping degree has absolute value greater than one, focusing on points whose full inverse image consists of a single point. It proves that the set of such points is homeomorphic to it…

ON THE NATURE OF HYDROMAGNETIC WHISTLERS

A. V. Guglielmi
1967 SovietRxiv: ru-196701.84428

This paper reexamines the interpretation of hydromagnetic whistlers, or geomagnetic “pearls,” in light of helium ions in the exosphere. Using the refractive index for left-hand polarized waves in a proton, helium plasma and estimating transmission through gyroresonant opacity regions, it argues that…

ENGEL’S THEOREM FOR BINARY LIE ALGEBRAS

E. N. Kuz'min
1967 SovietRxiv: ru-196701.84325

The paper extends Engel’s theorem from Lie algebras to binary Lie algebras under Zorn’s formulation. It proves that if a binary Lie algebra satisfies the Engel condition, meaning every right multiplication operator is nilpotent, and also satisfies the maximality condition for subalgebras, then the a…

ON THE CONVERGENCE OF SINGULAR INTEGRALS AT LEBESGUE–ORLICZ POINTS OF FUNCTIONS OF SYMMETRIC SPACES

Unknown
1967 SovietRxiv: ru-196701.84106

The paper studies Lebesgue-Orlicz points for functions in Banach symmetric spaces on the unit interval and their role in convergence of singular integral representations. It introduces a pointwise definition based on the norm of localized oscillations and relates the size of the set of such points t…

PROPAGATION OF WAVE BEAMS IN NONLINEAR MEDIA

V. N. Lugovoi
1967 SovietRxiv: ru-196701.83952

This paper examines the propagation and self-focusing of axially symmetric wave beams in weakly nonlinear media, starting from the paraxial nonlinear wave equation with a field-dependent dielectric permittivity. By expanding the logarithm of the field amplitude in powers of the transverse radius, th…

Acoustoelectric effect in $\mathrm{CdSe}$ in the regime of continuous ultrasound amplification by an electron flow

Unknown
1967 SovietRxiv: ru-196701.83863

This paper investigates the acoustoelectric effect in CdSe under conditions where an electron drift stream continuously amplifies an ultrasonic wave. A theoretical expression is derived for the acoustoelectric current and open-circuit emf in a piezosemiconductor using the longitudinal dielectric per…